# SDR REXA2013010500114

- Difficulty date: January 5, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N830AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8030
- Aircraft time: 17,440 hours, 15,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN CRACKED AT ROW 1.  REMOVED AND REPLACED EXIT SIGN COVER IAW AMM 33-20-00.
